Nausea And Breast Pain

Illustration of Nausea And Breast Pain
Illustration: Nausea And Breast Pain

Doc, I want to ask the first day I head 5 February. A month later I haven’t head back yet, I think it’s just being late because the results of the negative tespack. But until the 15th of March I haven’t come yet, I finally re-pack it and the results are line two but the line is faint. On the 19th of March my stomach cramped a little until finally blood came out like a blood head there was a clot like chicken liver for 2 days on the third day a big lump came out but the blood was rather hard and did not disintegrate like an embryo. When I returned, the results were still line two but the other line was vague. My question is, am I a miscarriage …? If I miscarry, why does the nausea and breast pain …? “Please explain, doctor because nausea and breast pain are annoying.”

1 Answer:

Hello Herlinda, thank you for asking at HealthReplies.com.


Based on the complaints and conditions you described above, then the possibility of you having a miscarriage certainly exists even though the results of your testpack give vague positive results so it is highly recommended that you check yourself further with an obstetrician to determine whether you are really pregnant or do not use other checks that can confirm more. Your complaint can also be caused by the possibility of other conditions such as pregnancy wine or pregnancy outside the womb.


Regarding complaints of breast pain, nausea and testpack results are still positive if you have a miscarriage this is still quite natural to experience because the pregnancy hormone does not disappear completely since the miscarriage occurs but takes time (generally about 1 month after the miscarriage to occur) to disappear again and the body needs time to get back to where it was before the pregnancy.


Meanwhile, if the pain is felt to be very disturbing, you are allowed to take paracetamol in accordance with the dosage on the package to help reduce it until there is further advice from your doctor. It is not recommended to take other medications besides paracetamol or take any action without clear advice from your obstetrician to prevent worsening of the condition.


I hope this helps.

: by

Related Question

The Cause Of The Soles Of The Feet Are Often Bent Inward?

The Cause Of The Soles Of The Feet Are Often Bent Inward?

(1 year ago)

Good night. I want to ask about my mother, my mother’s right-footed feet sometimes like to bend themselves inward, the left side too but it is more often the right side. My m...

Chest Pain Then Appeared A Lump Under The Left Jaw?

Chest Pain Then Appeared A Lump Under The Left Jaw?

(1 year ago)

Doctor, I want to ask. A few days ago I experienced chest pain. When I use it to lie down or my hands are made, it hurts my chest. After getting better. Suddenly a few days later a...

Fever Remedy That Is Safe For 8 Months Pregnant Women?

Fever Remedy That Is Safe For 8 Months Pregnant Women?

(1 year ago)

, how to treat a wife who has a fever when she is 8 months pregnant? Please advise. thank you...

Leave a Reply

Your email address will not be published. Required fields are marked *